Advertisement

Mathematische Zeitschrift

, Volume 159, Issue 2, pp 159–167 | Cite as

On virtual properties and group extensions

  • Hans Rudolf Schneebeli
Article

Keywords

Group Extension Virtual Property 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Baer, R., Heineken, H.: Radikal groups of finite Abelian subgroup rank. Illinois J. Math.16, 533–580 (1972)Google Scholar
  2. 2.
    Bieri, R.: Über die cohomologische Dimension der auflösbaren Gruppen. Math. Z.128, 235–243 (1972)Google Scholar
  3. 3.
    Bieri, R.: Homological dimension of discrete groups. Queen Mary College Mathematics Notes. London: Queen Mary College 1976Google Scholar
  4. 4.
    Bieri, R., Eckmann, B.: Groups with homological duality generalizing Poincaré duality. Inventiones math.20, 103–124 (1973)Google Scholar
  5. 5.
    Bieri, R., Eckmann, B.: Finiteness properties of duality groups. Commentarii math. Helvet49, 74–83 (1974)Google Scholar
  6. 6.
    Bieri, R., Eckmann, B.: Amalgamated free products of groups and homological duality. Commentarii math. Helvet.49 460–478 (1974)Google Scholar
  7. 7.
    Borel, A., Serre, J.P.: Cohomologie des immeubles et de groupes S-arthmétiques. Topology15, 211–232 (1976)Google Scholar
  8. 8.
    Brown, K.S.: Homological criteria for finiteness. Commentari math. Helvet50, 129–135 (1975)Google Scholar
  9. 9.
    Chiswell, I.M.: Exact sequences associated with a graph of groups. J. pure appl. Algebra8, 63–74 (1976)Google Scholar
  10. 10.
    Higman, g.: A finitely generated, infinite simple group. J. London math. Soc., II. Ser.26, 61–64 (1951)Google Scholar
  11. 11.
    Schneebeli, H.R.: Virtuelle Eigenschaften in der Gruppentheorie und virtuelle Cohomologie. Dissertation ETH Nr. 5810. Zürich 1977Google Scholar
  12. 12.
    Serre, J. P.: Cohomologie des groupes discrets. In: Hirzebruch, F. et al.: Prospects in Mathematics. Annals of Mathematics Studies70, pp. 77–169. Princeton, N.J.: Princeton University Press 1971Google Scholar
  13. 13.
    Strebel, R.: A homological finiteness criterion. Math. Z.151, 263–275 (1976)Google Scholar

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • Hans Rudolf Schneebeli
    • 1
  1. 1.Forschungsinstitut für Mathematik ETH-ZentrumSwitzerland

Personalised recommendations